Electron. J. Diff. Eqns., Vol. 2008(2008), No. 75, pp. 1-11.

Some basic theorems on difference-differential equations

Baburao G. Pachpatte

In this paper some basic theorems on the existence, uniqueness and continuous dependence of solutions of a certain difference-differential equation are established. The well known Banach fixed point theorem and the Gronwall-Bellman integral inequality are used to establish these results.

Submitted December 21, 2007. Published May 22, 2008.
Math Subject Classifications: 34K05, 34K10, 34K40.
Key Words: Difference-differential equations; Banach fixed point theorem; Gronwall-Bellman integral inequality; existence and uniqueness; continuous dependence.

Show me the PDF file (197 KB), TEX file, and other files for this article.

Baburao G. Pachpatte
Shri Niketan Colony, Near Abhinay Talkies
Aurangabad 431 001 (Maharashtra), India
email: bgpachpatte@gmail.com

Return to the EJDE web page